Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jhw123456

Member
  • Total Reviews

    0
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

1 Neutral

About jhw123456

  • Rank
    New Member
  1. I am back to give a followup now that I am in my 12th week of accutane, 40mg a day. For those who haven't read my other posts, I am 29, white male, weigh about 135 or so. After about 2 months, I was very clear, basically no active acne at all, then I noticed my side effects starting to fade some, so I increased to 50mg. After only 5 days, I started to get some taneburn, and some smallish breakouts, that seemed a little different than usual, sort of like a blister mixed with a standard oily br
  2. Let me ask this in a different manner. Suppose you have been consistently using a given dose level for a while (in my case 40mg) and you increase to 50. After a few days you start breaking out some, not bad ones, but still small breakouts. Is this more of the "initial breakout" and will go away if I just stay at 50 for long enough, or is this a sign that I am using too much, and I will continue to get small breakouts as long as I stay on this dose level? This is where I am now. Don't get me w
  3. Hi all, I'm back again. I'm a little way into week 11 and things are still going well. I am wondering something about taneburn, and figuring out how to find a good dose level to stick with. If you slowly raise your dose until you start getting taneburn, along with some peeling and flaking that follows, is it a good idea to remain at the point where you get the burn and ride it out, or would it be better to lower the dose a little? In other words, is there any benefit to staying at that somewh
  4. Today is the start of week 10, and things are still going very well. Still taking 40mg per day, and have been other than the 5 day period when I increased to 50 a day. After only 5 days, I began getting some taneburn, and a few days later I started peeling, almost like I had gotten a lot of sun recently. I had mentioned that I have gotten some compliments recently that my skin looks good, but also some asking "have you gotten a lot of sun? Are you sunburned?" (I was thinking at first "maybe I
  5. When I started using accutane, I was already using vitamin b5, along with a couple of other supplements to boost the effect. Until I tried this, it was the most effective thing I had ever tried, and I was reasonably clear using it. However, after reading up a lot on accutane, I decided to switch and give it a shot to see how it compared. Well, although there are a little more side effects to deal with, this does work a lot better than b5. Although I was already pretty clear when I started, it
  6. I hope it goes well for you miracle. By the way, what brand are you using? I'm not really sure it makes much of a difference, but just wondering anyway. I am using acutret if anyone else wants to know. The only thing that is somewhat irritating is the dry lips... chap stick does help, but they are still pretty much perpetually dry. The corners of my mouth are often slightly cracked as well. Right when they seem to be healing up, they start to crack again... but again, this is a very small ann
  7. I am writing this to get about 12 years worth of sad days off of my chest, and to let all of you know that I am very much now an advocate of accutane, and how much it is helping me, and changing my life for the better. If anyone wants to reply, that is fine, but if not that is fine too, I mainly just want to throw another positive accutane experience out there, because so far it has indeed been very positive for me. You may have seen some of my other posts here recently where I have asked v
  8. Well, I am 8 weeks in with accutane, 40mg a day, and for the most part it is going very well. I am clearer than I have been in a long time, and it's remaining pretty consistent. I have gotten some of the typical side effects, dry lips, some flaking on my arms, my cuticles have dried out some, slight nosebleeds, but these things have not been bad at all. So far I am very happy with accutane and only wish I had tried it sooner. Here is the thing though. A little over a week ago, I noticed that
  9. I have now been takin 40mg accutane for 2 months and wanted to give a followup. Things are still going quite well, skin is very clear and a good deal dryer and smoother, and very few new breakouts forming. I have not been this consistently clear in quite a long time! It is a very good feeling, and I only wish I had tried accutane sooner. However, I do have a question. About a week ago, I noticed that some of my side effects (dry lips, slight nosebleeds, cuticles drying out) have seemed to be
  10. Ok I'm back and have been on 40mg of accutane for 5 weeks now, and I wanted to give another update. Mostly more of the same, but some of the effects are getting a bit more pronounced. Skin is still pretty dry, and some areas, like on my arms, are slightly flaky. Lips are still chapped, but nothing too bad. The cuticles of my fingernails are slightly dryer and a little more "pulled back" but that is pretty mild. Other than that no new side effects to speak of, I feel perfectly fine physically,
  11. bumping this just to see if someone who knows will answer.
  12. Well I am still going with 40mg a day, about a month in, and still researching accutane. You can never know too much about accutane! Anyway, I still can't find a definitive answer to this question. With the cumulative dose, how does this relate to the half life? Supposedly accutane builds up in your system over time, but isn't the half life only like 24 hours or something? How does this relate together? So far things are still going well, I have very few new breakouts, and the ones I do get a
  13. I will continue to update every so often to let everyone know how things are going. I am about 3 weeks in on 40mg a day. I am starting to see my lips get a little more chapped and cracked around the edges, nothing really serious, but noticeable. It also does seem like my skin is a little dryer overall. By the end of the day, there is not much oil on my face. Maybe some, but not a lot. I am getting very few new breakouts also, which is a good thing. The thing is though, that the nodule that I
  14. So I have been using accutane for two weeks now, 1st week I was on 40mg daily. I saw some results t the end of the week (chapped ilps, dryer nasals) but pretty minor actually. For week 2 I dropped to 20mg daily, and I am still seeing good results. Very few new breakouts, and others are healing pretty good, although I was already mostly clear from using b5. One question though. Is the strength of accutane based on the cumulative dose, or just the better chance of long term remission? The one n
  15. I am doing a follow up after one week of using 40mg a day. Hopefully this info will also be of help to anyone else who may be wanting more insight into something like this. Well, after a week a have been peeling a little bit, have chapped lips, and feeling a little bit "sunburned". But, so far at least, I am not having much of an initial breakout. A little bit of the lightly swollen areas, but they seem to be going away pretty fast for the most part. I had similar results to this after usin
×